MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY GEM PREMIER 5000; CLINICAL CHEMISTRY INSTRUMENT

INSTRUMENTATION LABORATORY GEM PREMIER 5000; CLINICAL CHEMISTRY INSTRUMENT
Model Number 00024019255
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was insufficient evidence provided to investigate this complaint.The copyildata from the customer's gem premier 5000 was reviewed but was not from the date of the event.An internal test was unable to reproduce the event.There was no malfunction identified and therefore, no remedial action indicated.
 
Event or Problem Description
The customer reported that a sample was analyzed on a patient and the incorrect patient identifier was entered.However, on noticing this incident, the poct looked in the results on the lis and noticed that the results had transferred to the lis (apex) under the correct patient identifier and not to the incorrect patient identifier.There was no patient impact.

Brand Name
GEM PREMIER 5000
Common Device Name
CLINICAL CHEMISTRY INSTRUMENT
Manufacturer (Section D)
INSTRUMENTATION LABORATORY
180 hartwell rd
bedford MA 01730
MDR Report Key7799187
Report Number1217183-2018-00008
Device Sequence Number10793175
Product Code CHL
UDI-Device Identifier08426950870227
UDI-Public08426950870227
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2016
Device Model Number00024019255
Device Catalogue Number2262
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR